Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Irregular period since starting sex. Have clear watery discharge, stomach cramps. Am I pregnant?

hi..i have been having irregular periods ever since i started having sex with my bf..however this month i hvnt seen my period and its now day now seeing a clear watery discharge in my underwear and my tummy feels bloated everytime i eat and a few days bk i was hvin stomach craps and wen i lay down and feel my tummy it hurt a lil......i dont think im pregnant cause i took 2 pregnancy test and they both read negative
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Since both your pregnancy tests are negative and you are late with you periods, you should consult a gynecologist who will do a complete pelvic examination after taking a good sexual / gynecological history and maybe also recommend an ultrasonogram of the pelvic region. I hope this helps.

Take care and have a lovely day !
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor